# SDR COMA0560647

- Difficulty date: November 26, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 18,183 hours, 17,094 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 4222
- Condition: Faulty
- Location: Lt Wing Flap
- Part time: 9,022 hours, 7,730 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5556 - EN ROUTE CVG-PWM, RECEIVED A FLAP FAIL MESSAGE AT ZERO FLAP POSITION.  CREW DECLARED AN EMERGENCY AND FLIGHT LANDED SAFELY AT PWM.  REPLACED THE LEFT WING INBOARD FLAP INBOARD ACTUATOR.
